# SDR 2013FA0000609

- Difficulty date: September 24, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N885LS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258428
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 25FN788141A
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND NR 4 WINDOW, ESCAPE HATCH, CRACKED IN HALF.  THE CREW REPORTED NO ABNORMAL NOISES OR CHANGE IN PRESSURIZATION.  THIS FLIGHT HAD NO PASSENGERS ONBOARD AND THE F/A DID NOT NOTICE ANYTHING ABNORMAL DURING THE FLIGHT.  UPON INSPECTION OF THE WINDOW, NOTICED NO VISUAL FOD DAMAGE TO THE INTERIOR OR EXTERIOR FOR THE WINDOW, WHICH COULD HAVE LEAD TO THIS MALFUNCTION.  MFG HAS BEEN NOTIFIED OF THIS INCIDENT.
